RT Journal Article T1 Extensions of multilinear operators and Banach space properties A1 Gutiérrez, Joaquín M. A1 Villanueva Díez, Ignacio AB A new characterization of the Dunford-Pettis property in terms of the extensions of multilinear operators to the biduals is obtained. For the first time, multilinear characterizations of the reciprocal Dunford-Pettis property and Pelczynski's property (V) are also found. Polynomial and holomorphic versions of these properties are given as well. PB Cambridge University Press SN 0308-2105 YR 2003 FD 2003-06 LK https://hdl.handle.net/20.500.14352/49598 UL https://hdl.handle.net/20.500.14352/49598 LA eng NO Gutiérrez, J. M. & Villanueva Díez, I. «Extensions of Multilinear Operators and Banach Space Properties». Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol. 133, n.o 3, junio de 2003, pp. 549-66. DOI.org (Crossref), https://doi.org/10.1017/S0308210500002535. NO Dirección General de Investigación Científica y Técnica (España) DS Docta Complutense RD 6 abr 2025